I had my u/s this a.m to check on the follie... I have one follie this month on 2.5mg of Femara. It's on the left measuring 20 by 14 I believe and my lining is good at 9.4.... Well, I also have an unexpected visitor this time around in there. Apparently there is water in my uterus... I asked my RE why that would be and he said he wasn't sure since it's never happened to me before.... Anyone else have this and what were the outcomes and what caused it?
Anything is greatly appreciated ladies..... :)
Okay, so I have searched the net, and have found nothing about what causes water in the uterus except uterine cancer.... I'm not really freaking out since there is probably a low chance on this but.... UGH!!! What can cause this???
Well, I just spoke to the RE's office - I am to go back in for b/w and u/s again tomorrow morning. He didn't say anything about the water in there, so I dunno. I will ask if it was possibly caused by taking Femara (first cycle on it). We shall see!
I told DH that's what we should try lol! We had a small tiff a little bit ago, I think he's PMS'ing.... hahahaha! We'll see though, maybe he'll suck up to me for being a b u t t ... (wasn't sure if they would block it out).... But that would be too stinkin funny if it worked? Always fun trying...!!! wink wink :)
Back from the RE's office again this morning. DH and I tried the above suggestion and it did not work.... Fun trying though lol!!
Anyways, the u/s showed it was still there, but it's not water. He said it may be a fibroid but doesn't understand why he's never seen it before. Whatever it is, it's about the size of a pea. He said he really didn't know what it is and that we just need to keep an eye on it.... He also said it was not caused be the Femara. So... who knows, I need to call them at one....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.